# SDR 95ZZZX3179

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458503600
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  SYSTEM OPS CHECK NORMAL IAW DC-8 MM 33-50-00.
